# SDR LR7A2022110703220

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chine
- Part number: 33050202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5314, FOUND FS245.0E TO FS345.0E CHINE CAP TIEDOWN RING AREA CORRODED AT LBL50.5-61, WL146.. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR#0362.  / PSE# 53-40-10, AD 2012-06-09
